Zur Anwendung der Deckungsbeitragsrechnung in der Schadenversicherung


Albrecht, Peter



URL: http://dx.doi.org/10.1007/BF03189089
Document Type: Article
Year of publication: 1990
The title of a journal, publication series: Zeitschrift für die gesamte Versicherungswissenschaft : ZVersWiss
Volume: 79
Issue number: 1
Page range: 205-250
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0044-2585 , 1865-9748
Publication language: German
Institution: Business School > ABWL, Risikotheorie, Portfolio Management u. Versicherungswissenschaft (Albrecht)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Export and Citation


Choose a citation style.

+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item